# SDR QXEA2010120300840

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 19,068 hours, 13,985 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Gaspers
- Part time: 11,099 hours, 7,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AFTER T/O, WITH BLEED AIR ODOR FROM GASPERS. COMPLIED WITH CHECKLIST RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  REMOVED LT ACM AND INSPECTED, NO DEFECTS NOTED. R & R LT CONDENSER REHEATER AND LT WATER SPRAYER EXTRACTOR NOZZLE.  GROUND RAN A/C AT HIGH POWER SETTING FOR 15 MINUTES WITH PACKS ON FULL HOT.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
